# SDR BAQA200700040

- Difficulty date: December 4, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N911TS
- Make and model: Urocop EC135P1
- Aircraft serial: 0167
- Aircraft time: 2,980 hours, 10,300 cycles
- Engine: Pwa PW206B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spacer
- Part number: 4649205010
- Part serial: 322
- Condition: Cracked
- Location: Main Gear Box
- Part time: 2,980 hours, 10,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AT 11 PERCENT TORQUE A VIBRATION WAS FELT AND A CLUNK WAS HERD.  INSPECTED MAIN ROTOR SYSTEM.  LIFTED MAST AND FOUND .35 INCHES OF AXIAL PLAY.  DISASSEMBLED MAST ASSEMBLY AND FOUND THE SPACER TUBE CRACKED IN (2) PLACES AND THE KEYS OF THE SPACER TUBE WORN.  REPLACED SPACER TUBE, BEARING AND NUT IAW MFG.
